# SDR UALA2011012500421

- Difficulty date: January 25, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 61,555 hours, 8,883 cycles
- Engine: Pwa PW4090
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 490S1
- Part serial: 214
- Condition: Faulty
- Location: Hf Radio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO - RECEPTION PROBLEM.  POOR RECEPTION. CHRONIC ITEM.  LT HF RADIO. HISTORY BACK TO 24DEC.   REPLACED LT HF ANTENNA COUPLER IAW MM. SYSTEM CHECKED GOOD WITH MM.
